# SDR ANCF20232803008

- Difficulty date: March 21, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N745AV
- Make and model: Airbus A320-214
- Aircraft serial: 6746
- Aircraft time: 19,125 hours, 12,502 cycles
- Engine: Cfmint CFM565B43
- Engine time: 19,125 hours, 12,502 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RH MAIN GEAR DOOR GOUND OPENING CABLE WAS FOUND BROKEN.  THIS REPORT IS DEFERRED TO DMI MEL 32-12-01 CAT C MAINTENANCE PROCEDURE PERFORMED AMM 32-12-00-040-006. 745-TSR-2023-03-498.  IAW AMM 32-12-16-000/400-001-A THE CONTROL CABLE (2805GM) WAS REMOVED AND REPLACED PARTIALLY.
